Alert archive / Florida / Red Flag Warnings in 2011
Red Flag Warning 24, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Mar 9, 2011, 4:10 PM CST for 16 counties in Florida. It took effect at Mar 10, 2011, 2:00 PM CST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2011, 4:10 PM CST (22:10 UTC)
- In effect from
- Mar 10, 2011, 2:00 PM CST
- Expired
- Mar 10, 2011, 6:00 PM CST
- In force
- 4 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.2 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 611 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 348 m²/s²
- 0-3 km storm-relative helicity
- 471 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
135 WWUS82 KTAE 092210 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 510 PM EST WED MAR 9 2011 ...A RED FLAG WARNING IS IN EFFECT FOR ALL OF NORTH FLORIDA FROM 3 PM EST /2 PM CST/ TO 7 PM EST /6 PM CST/ THURSDAY DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITY VALUES...ELEVATED 20 FT WINDS...FREQUENT WIND GUSTS GREATER THAN 20 KTS...AND HIGH DISPERSIONS... ...A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF NORTH FLORIDA FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY VALUES... .DISCUSSION...AS WE DRY OUT BEHIND THE FRONT TOMORROW...RELATIVE HUMIDITY VALUES ARE FORECAST TO BRIEFLY DROP BELOW CRITICAL LEVELS IN THE LATE AFTERNOON. ALTHOUGH DURATIONS WILL NOT WARRANT A RED FLAG WARNING...ELEVATED 20 FT WINDS...FREQUENT GUSTS OVER 20 KTS...AND HIGH DISPERSIONS COMBINED WITH THE LOW RELATIVE HUMIDITY VALUES ACROSS ALL OF NORTH FLORIDA WILL PROMPT THE ISSUANCE OF A RED FLAG WARNING FOR TOMORROW AFTERNOON. ON FRIDAY...LONG DURATIONS OF LOW RELATIVE HUMIDITY ARE POSSIBLE AND A FIRE WEATHER WATCH HAS BEEN ISSUED FOR ALL OF NORTH FLORIDA FOR MOST OF THE AFTERNOON. DRY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH AT LEAST THE FIRST PART OF NEXT WEEK AND OUR FIRE WEATHER CUSTOMERS ARE URGED TO PAY CLOSE ATTENTION FOR ANY WATCHES AND WARNINGS THAT MAY BECOME NECESSARY OVER THE NEXT SEVERAL DAYS. FLZ016>019-026>028-110000- /O.UPG.KTAE.FW.A.0020.110310T1800Z-110311T0000Z/ /O.NEW.KTAE.FW.W.0024.110310T2000Z-110311T0000Z/ /O.NEW.KTAE.FW.A.0021.110311T1700Z-110312T0000Z/ GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-INLAND WAKULLA- INLAND TAYLOR- 510 PM EST WED MAR 9 2011 ...A RED FLAG WARNING IS IN EFFECT FROM 3 PM TO 7 PM EST THURSDAY... ...A FIRE WEATHER WATCH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 3 PM TO 7 PM EST THURSDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED AND IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ007>015-029-034-108-112-114-115-118-127-128-134-110000- /O.NEW.KTAE.FW.W.0024.110310T2000Z-110311T0000Z/ /O.NEW.KTAE.FW.A.0021.110311T1700Z-110312T0000Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-LAFAYETTE-INLAND DIXIE- SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN- COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE- 510 PM EST WED MAR 9 2011 /410 PM CST WED MAR 9 2011/ ...A RED FLAG WARNING IS IN EFFECT FROM 3 PM EST /2 PM CST/ TO 7 PM EST /6 PM CST/ THURSDAY... ...A FIRE WEATHER WATCH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 3 PM EST /2 PM CST/ TO 7 PM EST /6 PM CST/ THURSDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED AND IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ HARRIGAN
2 follow-up statements
893 WWUS82 KTAE 101055 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 555 AM EST THU MAR 10 2011 ...A RED FLAG WARNING IS IN EFFECT FOR ALL OF NORTH FLORIDA FROM 3 PM EST /2 PM CST/ TO 7 PM EST /6 PM CST/ TODAY DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITY VALUES...ELEVATED 20 FT WINDS...FREQUENT WIND GUSTS GREATER THAN 20 KTS...AND HIGH DISPERSIONS... ...A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF NORTH FLORIDA FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY VALUES AND EXPECTED ERC VALUES OF AT LEAST 35... .DISCUSSION...FOLLOWING THE PASSAGE OF THE COLD FRONT THIS MORNING...DRIER AIR WILL SPREAD QUICKLY ACROSS THE TRI STATE AREA ON THE HEELS OF GUSTY NORTHWEST WINDS. ALTHOUGH RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP ONLY BRIEFLY TO CRITICAL LEVELS THIS AFTERNOON...HIGH DISPERSION LEVELS AND 20 FOOT WINDS OVER 15 MPH WITH FREQUENT GUSTS OVER 20 MPH WILL JUSTIFY THE RED FLAG WARNING FOR THE FLORIDA ZONES THIS AFTERNOON. ON FRIDAY...MUCH DRIER AIR WILL BE IN PLACE...AND DURATIONS OF LOW RELATIVE HUMIDITY AND ERC VALUES OF GREATER THAN 35 ARE EXPECTED...SO A FIRE WEATHER WATCH WILL REMAIN IN EFFECT FOR THE FLORIDA ZONES ON FRIDAY. FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-101900- /O.CON.KTAE.FW.W.0024.110310T2000Z-110311T0000Z/ /O.CON.KTAE.FW.A.0021.110311T1700Z-110312T0000Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON- MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE- INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF- COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR- COASTAL DIXIE- 555 AM EST THU MAR 10 2011 /455 AM CST THU MAR 10 2011/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 3 PM EST /2 PM CST/ THIS AFTERNOON TO 7 PM EST /6 PM CST/ THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 3 PM EST /2 PM CST/ TO 7 PM EST /6 PM CST/ TODAY...DUE TO AN EXPECTED COMBINATION OF LOW RELATIVE HUMIDITY...20 FOOT WINDS OVER 15 MPH AND HIGH DISPERSION. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED AND IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING DUE TO EXPECTED L0NG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AND ERC VALUES OF 35 OR GREATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY COMBINED WITH STRONG WINDS AND HIGH DISPERSION VALUES WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ DUVAL
747 WWUS82 KTAE 102007 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 307 PM EST THU MAR 10 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR THE FLORIDA BIG BEND DUE TO BRIEF DURATIONS OF RELATIVE HUMIDITY LESS THAN 35 PERCENT AND HIGH DISPERSIONS... ...RED FLAG WARNING IS NOW IN EFFECT FROM 12 PM EST /11 AM CST/ UNTIL 7 PM EST /6 PM CST/ FRIDAY DUE TO LONG DURATIONS OF RELATIVE HUMIDITY LESS THAN 35 PERCENT AND HIGH DISPERSIONS... .A VERY DRY AIRMASS WILL OVERSPREAD THE REGION IN THE WAKE OF A COLD FRONT. THIS DRY AIRMASS WILL REMAIN IN PLACE INTO THE WEEKEND...WHEN IT WILL GRADUALLY MODIFY AS WINDS SHIFT BACK TO INCLUDE MORE OF A SOUTHERLY COMPONENT BY THE FIRST OF THE WEEK. FLZ007>015-108-112-114-115-111130- /O.CAN.KTAE.FW.W.0024.000000T0000Z-110311T0000Z/ /O.UPG.KTAE.FW.A.0021.110311T1700Z-110312T0000Z/ /O.NEW.KTAE.FW.W.0025.110311T1700Z-110312T0000Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-SOUTH WALTON-COASTAL BAY- COASTAL GULF-COASTAL FRANKLIN- 307 PM EST THU MAR 10 2011 /207 PM CST THU MAR 10 2011/ ...RED FLAG WARNING IN EFFECT FROM NOON EST /11 AM CST/ TO 7 PM EST /6 PM CST/ FRIDAY... ...RED FLAG WARNING IS CANCELLED FOR TODAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON EST /11 AM CST/ TO 7 PM EST /6 PM CST/ FRIDAY. THE RED FLAG WARNING FOR TODAY HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ016>019-026>029-034-118-127-128-134-111130- /O.UPG.KTAE.FW.A.0021.110311T1700Z-110312T0000Z/ /O.NEW.KTAE.FW.W.0025.110311T1700Z-110312T0000Z/ /O.CON.KTAE.FW.W.0024.000000T0000Z-110311T0000Z/ GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-INLAND WAKULLA- INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE- 307 PM EST THU MAR 10 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EST FRIDAY. A RED FLAG WARNING ALSO REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ 38-GODSEY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Mar 9, 2:05 PM CST, 2 hours 5 minutes earlier.
Area forecast discussion, Mar 9, 2:05 PM CST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
305 PM EST WED MAR 9 2011
.SHORT TERM (TONIGHT THROUGH FRIDAY)...AS OF 3 PM EST...THE SEVERE
WEATHER THREAT HAS ENDED GENERALLY WEST OF A LINE FROM ASHBURN
GEORGIA TO SANTA ROSA BEACH FLORIDA AND WILL GRADUALLY END FOR THE
REMAINDER OF THE FA AS A SQUALL LINE CONTINUES TO RACE TO THE EAST.
HOWEVER...THE COLD FRONT STILL EXTENDS WELL TO OUR WEST AND RAIN
CHANCES WILL REMAIN RATHER HIGH THROUGH MOST OF THE NIGHT. THE FRONT
SHOULD BE ROUGHLY ON A DOTHAN TO PANAMA CITY LINE AT 06Z AND THEN
NEAR A VALDOSTA TO PERRY LINE AT 12Z. COOLER AND DRIER AIR WILL
FILTER INTO THE REGION THURSDAY ON BREEZY NORTHWEST WINDS.
HOWEVER...LOW LEVEL CLOUDS ASSOCIATED WITH WRAPAROUND MOISTURE MAY
STAY WITH US FOR MOST OF THE DAY THURSDAY SIMILAR TO THIS PAST
WEEKEND'S COLD FRONT. SKIES SHOULD BE CLEAR OR MOSTLY CLEAR THURSDAY
NIGHT AND WITH LIGHT WINDS...MIN TEMPS WILL DROP INTO THE 30S FOR
ALL INLAND ZONES WITH LOWER 40S ALONG THE FLORIDA COAST. MAX TEMPS
BOTH THURSDAY AND FRIDAY WILL GENERALLY BE IN THE LOWER TO MID
60S.
&&
.LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)...
THE MODELS SEEM TO BE IN GOOD AGREEMENT THROUGH THE WEEKEND THEN
BEGIN TO DIVERGE SIGNIFICANTLY SUNDAY NIGHT THROUGH THE MID-WEEK
PERIOD NEXT WEEK...WHICH WILL LEAD TO LOWER FORECAST CONFIDENCE
THROUGH THIS LATTER PERIOD. FRIDAY NIGHT THROUGH THE WEEKEND...UPPER
FLOW WILL REMAIN MOSTLY ZONAL ACROSS THE COUNTRY WITH SEVERAL WEAK
WAVES PASSING WELL NORTH OF THE AREA. AT THE SURFACE...A LARGE HIGH
PRESSURE WILL SETTLE OVERHEAD WITH A VERY WEAK GRADIENT IN PLACE
ALONG WITH DRY CONDITIONS PERSISTING. A WEAK FRONT ASSOCIATED WITH
AN UPPER PIECE OF ENERGY PASSING NORTH OF THE AREA WILL APPROACH
FROM THE NORTH SUNDAY...THEN MOVE OVER THE AREA SUNDAY NIGHT INTO
MONDAY. VERY LITTLE MOISTURE WILL ACCOMPANY THIS FRONT...WHICH WILL
KEEP THE RAINFALL PROBABILITIES LOW.
TEMPERATURES WILL REMAIN BELOW AVERAGE THROUGH THE WEEKEND THEN
SLOWLY BEGIN TO RETURN TO NORMAL SUNDAY NIGHT THROUGH THE REMAINDER
OF THE PERIOD. THE COOLEST PERIOD WILL BE SATURDAY MORNING AS
TEMPERATURES ARE FORECAST TO REACH THE MID 30S BY DAYBREAK.
&&
.MARINE...A COLD FRONT WILL PUSH FROM WEST TO EAST ACROSS THE MARINE
AREA TONIGHT INTO THURSDAY MORNING. SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS WILL PRECEDE THE FRONT. A SMALL CRAFT ADVISORY IS
IN EFFECT AND HAS BEEN EXTENDED THROUGH THURSDAY NIGHT. CONDITIONS
WILL SIGNIFICANTLY IMPROVE FRIDAY AND THIS WEEKEND AS HIGH
PRESSURE BUILDS BACK OVER THE REGION.
&&
.AVIATION...THE HEAVIEST PART OF THE LINE OF THUNDERSTORMS CURRENTLY
OVER THE REGION HAS CLEARED KDHN AND KABY AS OF 2 PM EST. IT WILL
QUICKLY MOVE THROUGH KVLD BY LATE AFTERNOON AND EARLY EVENING WHILE
THUNDERSTORMS ALONG THE SOUTHERN...SLOWER MOVING PORTION OF THE LINE
WILL CONTINUE A BIT LONGER FOR OUR FLORIDA TERMINALS. AHEAD OF THE
MAIN LINE OF STORMS...MVFR CIGS PREVAIL WITH THE EXCEPTION OF THE
IMMEDIATE COAST WHERE LOW CIGS AND FOG ARE MOVING NORTH OFF
APALACHEE BAY. WITHIN THE LINE OF STORMS LIFR CONDITIONS ARE COMMON
WHILE IFR CONDITIONS ARE LIKELY BEHIND THE LINE. IFR CIGS WILL CLEAR
FROM WEST TO EAST TOMORROW BEGINNING IN THE VERY EARLY MORNING HOURS
WITH KDHN. VFR CONDITIONS ARE EXPECTED FOR ALL TERMINALS BY
LATE MORNING TOMORROW WITH A SCATTERED DECK AROUND 6KFT POSSIBLE FOR
OUR NORTHERNMOST TERMINALS TOMORROW AFTERNOON. MAIN CONCERN FOR
TOMORROW WILL BE ELEVATED SUSTAINED WINDS BETWEEN 15 AND 20 KTS WITH
EVEN HIGHER GUSTS NEAR 30 KTS POSSIBLE.
&&
.FIRE WEATHER...AS WE DRY OUT BEHIND THE FRONT TOMORROW...RELATIVE
HUMIDITY VALUES ARE FORECAST TO BRIEFLY DROP BELOW CRITICAL LEVELS
IN THE LATE AFTERNOON. ALTHOUGH DURATIONS WILL NOT WARRANT A RED
FLAG WARNING...ELEVATED 20 FT WINDS...FREQUENT GUSTS OVER 20
KTS...AND HIGH DISPERSIONS COMBINED WITH THE LOW RH VALUES WILL
PROMPT THE ISSUANCE OF A RED FLAG WARNING FOR TOMORROW AFTERNOON. ON
FRIDAY...LONG DURATIONS OF LOW RELATIVE HUMIDITY ARE POSSIBLE AND A
FIRE WEATHER WATCH HAS BEEN ISSUED FOR MOST OF THE AFTERNOON. DRY
CONDITIONS ARE EXPECTED TO CONTINUE THROUGH AT LEAST THE FIRST PART
OF NEXT WEEK AND OUR FIRE WEATHER CUSTOMERS ARE URGED TO PAY CLOSE
ATTENTION FOR ANY WATCHES AND WARNINGS THAT MAY BECOME NECESSARY
OVER THE NEXT SEVERAL DAYS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 57 66 37 65 33/ 80 20 0 0 0
PANAMA CITY 54 65 41 63 42/ 70 0 0 0 0
DOTHAN 49 61 36 61 38/ 60 0 0 0 0
ALBANY 53 61 34 63 35/ 70 10 0 0 0
VALDOSTA 59 64 35 62 32/ 80 30 0 0 0
CROSS CITY 62 68 37 65 33/ 70 30 0 0 0
APALACHICOLA 57 65 40 62 40/ 80 20 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...HIGH SURF ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: COASTAL BAY...SOUTH WALTON.
RED FLAG WARNING FROM 3 PM EST /2 PM CST/ TO 7 PM EST /6 PM CST/
THURSDAY FOR ALL ZONES.
FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
FOR ALL ZONES.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM EST FRIDAY FOR ALL ZONES.
&&
AVIATION/FIRE WEATHER...HARRIGAN
LONG TERM DISCUSSION...GIBBS
REST OF DISCUSSION...BARRYHazardous weather outlook, Mar 9, 3:20 AM CST, 12 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 420 AM EST WED MAR 9 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-100930- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 420 AM EST WED MAR 9 2011 /320 AM CST WED MAR 9 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...THERE IS A SLIGHT RISK FOR SEVERE STORMS ACROSS THE FORECAST AREA... THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH TONIGHT AS A STRONG COLD FRONT SWEEPS ACROSS THE REGION FROM WEST TO EAST. WHILE DAMAGING STRAIGHT LINE WIND IS THE MAIN THREAT... ISOLATED TORNADOES ARE ALSO POSSIBLE. THE COLD FRONT WILL MOVE OVER OUR LOCAL AREA THROUGH LATE TONIGHT. LOCALLY HEAVY RAIN IS LIKELY WITH LOCALIZED FLOODING OF STREETS...STREAMS AND ROADS POSSIBLE. AHEAD OF THE FRONT...ONSHORE WINDS WILL INCREASE AND BECOME GUSTY. THIS WILL LIKELY GENERATE HIGH SURF ACROSS THE BEACHES OF WALTON AND BAY COUNTIES. THEREFORE A HIGH SURF ADVISORY IS IN EFFECT FOR THESE AREA. LOCALLY HEAVY RAIN IS LIKELY THROUGH THE DAY... ESPECIALLY ACROSS AREAS WEST OF THE APALACHICOLA RIVER. SOUTHEAST WINDS OVER THE MARINE AREA AROUND 20 KNOTS AND SEAS BUILDING TO 5 TO 7 FEET OFFSHORE WILL CREATE HAZARDOUS CONDITIONS FOR MARINERS. A SMALL CRAFT ADVISORY REMAINS IN EFFECT. A HIGH RISK OF RIP CURRENTS IS EXPECTED TO CONTINUE ALONG THE SOUTHEAST FACING BEACHES TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE FRONT WILL EXIT FROM WEST TO EAST ON THURSDAY WITH LINGERING SHOWERS POSSIBLE DURING THE MORNING...MAINLY EASTERN AREAS. IN ITS WAKE...HIGH PRESSURE WILL A DRIER AND COOLER AIR MASS AND GUSTY OFFSHORE WINDS WILL OVERSPREAD THE REGION. THIS WOULD FAVOR THE SPREAD OF WILDFIRES SHOULD ANY OCCUR INTO THE WEEKEND. TEMPERATURES WILL DIP INTO THE 30S THURSDAY AND FRIDAY NIGHTS... THEN STEADILY CLIMB BACK TOWARD AVERAGE OVER THE WEEKEND. THE NEXT CHANCE OF RAIN WILL BE TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT. EMERGENCY MANAGERS AND SPOTTERS SHOULD CLOSELY MONITOR THE WEATHER AND REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
In the hours before
Local storm report, Mar 9, 1:55 PM CST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
255 PM EST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM TSTM WND DMG 3 SW EDWIN 31.63N 85.41W
03/09/2011 HENRY AL EMERGENCY MNGR
MOBILE HOME DAMAGED. POSSIBLE TORNADO.
&&
CAMPLocal storm report, Mar 9, 2:19 PM CST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
319 PM EST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM TSTM WND DMG 3 SW EDWIN 31.63N 85.41W
03/09/2011 HENRY AL EMERGENCY MNGR
*** 1 INJ *** MOBILE HOME FLIPPED OVER AND DESTROYED.
OCCUPANT RECEIVED MINOR CUT TO HAND. POSSIBLE TORNADO.
&&
FOURNIERLocal storm report, Mar 9, 2:21 PM CST, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
321 PM EST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM TSTM WND DMG FITZGERALD 31.71N 83.25W
03/09/2011 BEN HILL GA LAW ENFORCEMENT
TREES DOWN IN FITZGERALD.
&&
CAMPLocal storm report, Mar 9, 2:33 PM CST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
333 PM EST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM TSTM WND DMG ARITON 31.60N 85.72W
03/09/2011 DALE AL EMERGENCY MNGR
MINOR DAMAGE TO A FEW HOMES IN ARITON DUE TO FALLING
TREES.
&&
CAMPLocal storm report, Mar 9, 3:16 PM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
416 PM EST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND DMG 10 W STOCKS 31.66N 84.26W
03/09/2011 LEE GA EMERGENCY MNGR
2 ROOFS DAMAGED AT THE SAME BUILDING COMPLEX.
&&
FOURNIERLocal storm report, Mar 9, 3:55 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
455 PM EST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TORNADO 2 NNW DOERUN 31.35N 83.93W
03/09/2011 WORTH GA TRAINED SPOTTER
SEVERAL BOARDS BLOWN OFF A WOODEN FENCE.
&&
FOURNIERThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 12:54 AM CST | High Surf Advisory | TAE | Bay, Walton | 17 hr |
| Mar 9, 3:41 AM CST | Fire Weather Watch | TAE | Gadsden, Jefferson, Leon, Madison, Taylor, Wakulla | 12 hr |
| Mar 9, 10:37 AM CST | Severe Thunderstorm Warning | TAE | Walton | 38 min |
| Mar 9, 1:56 PM CST | Special Marine Warning | TAE | 33 min | |
| Mar 9, 4:10 PM CST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 22 hr |
Nearby
Red Flag Warnings in Florida, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.